# SDR 98ZZZX4465

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N954CC
- Make and model: Cessna 182Q
- Aircraft serial: 18265290
- Engine: Cont O470U
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: 648168
- Condition: Worn
- Location: Engine Exhaust
- Part time: 400 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE COMPRESSION CHECK, LEAKAGE WAS FOUND PAST THE EXHAUST VALVE ON THE NR 3 CYLINDER.  THE REMOVED CYLINDER, EXHAUST VALVE AND GUIDE WERE FOUND WORN OUT.  SUBMITTER SUGGESTED POSSIBLE CAUSE AS DEFECTIVE PARTS AND/OR ASSEMBLY PROCESS FROM THE FACTORY.
